MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PERIVAC PERICARDIOCENTESIS KITS; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION PERIVAC PERICARDIOCENTESIS KITS; WIRE, GUIDE, CATHETER
Model Number 86445
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that a packing error occurred with a perivac pericardiocentesis kit.Instead of a pericardial puncture set, a pleural puncture set was included.The procedure was completed with another perivac kit and no patient complications occurred.The device was disposed of and therefore will not be returned for analysis.

Brand Name
PERIVAC PERICARDIOCENTESIS KITS
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key11591520
Report Number2134265-2021-04100
Device Sequence Number14647730
Product Code DQX
UDI-Device Identifier08714729333234
UDI-Public08714729333234
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/02/2023
Device Model Number86445
Device Catalogue Number86445
Device Lot Number0026738967
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/22/2021
Initial Report FDA Received Date03/30/2021
Patient Sequence Number1